# SDR DALA2025061104455

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, VERT STAB LEADING EDGE SKIN, B717 - REPAIR, RII IN REF PER AMDS 5530-01048-03. CORRECTIVE ACTION: VERT STAB LEADING EDGE SKIN, B717 - REPAIR, RII WAS ACCOMPLISHED PER AMDS 5530-01048-03. (LP 1014363)
